# SDR 2006UALA01451

- Difficulty date: July 23, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 20,806 hours, 8,370 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD LEFT EPSU BATTERY IS FAULTING ON EMERGENCY LIGHT TEST ON THE PTP PANEL.   REPLACED BATTERY.
